# SDR JIKA2019020901

- Difficulty date: February 9, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N560UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT560
- Aircraft time: 23,175 hours, 23,368 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED WHILE ON FINAL APPROACH INTO KSMX THAT THE AIRCRAFT MADE AN UNCOMMANDED NOSE PITCH DOWN ATTITUDE AT APPROXIMATELY 200’ AGL. THE PILOT DECLARED AN EMERGENCY THEN LANDED WITHOUT INCIDENT IN KSMX. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT WATER HAD ACCUMULATED IN THE AIRFRAME BELLY, WHERE THE STALL AVOIDANCE SYSTEM SERVO IS LOCATED. MAINTENANCE REMOVED THE WATER. MAINTENANCE INSPECTED AND CLEANED THE CONNECTOR TO THE SAS SERVO AND GROUND OPERATIONAL TEST WERE NORMAL. THE AIRCRAFT WAS RELEASED FOR AN OPERATIONAL CHECK FLIGHT. THE RESULTS WERE UNSUCCESSFUL AND FURTHER TROUBLE SHOOTING AND FUNCTIONAL TEST ARE REQUIRED. A SUPPLEMENTAL REPORT WITH FINAL CORRECTIVE ACTION WILL HAVE TO BE SUBMITTED.
